# SDR SWAA102515

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 25,316 hours, 14,564 cycles
- Engine: Cfmint CFM567B22
- Engine time: 25,299 hours, 14,553 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 890505
- Condition: Damaged
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN / AIR TURNBACK / DECLARED EMERGENCY.  AT 4000FT ON DEPARTURE RIGHT ENGINE VIBRATIONS, BANG, AND SHUTTER.  "RED" EGT BOX ON NR 2 ENGINE.  SHUT DOWN ENGINE, RETURN SINGLE ENGINE TO FIELD.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
